# SDR AALA202308313286

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 35,701 hours, 4,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR LEFT EXIT SIGN LIGHT ASSEMBLY INOPERATIVE. REPLACED EXIT SIGN (AALA202308310020) AT DOOR 4L AND EMERGENCY BATTERY PACK AT M33405 (AALA202308313286) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
